On topological type of periodic self-homeomorphisms of closed non-orientable surfaces

Grzegorz Gromadzki , Błażej Szepietowski

Abstract

n/a
Author Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
, Błażej Szepietowski IM
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesRevista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, ISSN 1578-7303
Issue year2016
Vol110
No2
Pages303-320
Keywords in Englishclosed non-orientable surfaces, topological classification of periodic self-homeomorphisms, mapping class group, Klein surfaces
DOIDOI:10.1007/s13398-015-0234-6
URL http://link.springer.com/article/10.1007%2Fs13398-015-0234-6
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)30
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.69 (2) - 2016=0.729 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back